“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6558
School of Physics
  Title:   The Equivalence of Darmois-Israel and Distributional Method for Thin Shells in General Relativity
1.  R. Mansouri
2.  M. Khorrami
  Status:   Published
  Journal: J. Math. Phys.
  No.:  27
  Vol.:  37
  Year:  1996
  Pages:   5672-5683
  Supported by:  IPM
A distributional method to solve the Einstein's field equations for thin shells is formulated. The familiar field equations and jump conditions of Darmois-Israel formalism are derived. A careful analysis of the Bianchi identities shows that, for cases under consideration, they make sense as distributions and lead to jump conditions of Darmois-Israel formalism.

Download TeX format
back to top
scroll left or right